# SDR GTIA030003

- Difficulty date: January 14, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND CRACK/PUNCTURE IN SKIN AT STATION NR 1012 LONGERON STATION NR 26R JUST AFT OF CARGO PIT DOOR.  REPAIRED CRACK/PUNCTURE IN SKIN AT STATION1012 LONGERON NR 26R JUST AFT OF CARGO PIT DOOR.  (M)
